# SDR CA100615007

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 7,887 hours
- Engine: Ge CFM567B24
- System (JASC): 2397 · Communications System Wiring
- Part: Capacitor
- Condition: Burned
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, A NOISE REPORTED IN CABIN IN ROW 8 FROM BOX ASSOCIATED WITH LIVE TV SYS.  POWER REMOVED FROM LIVE TV SYS AND SMOKE DISSAPEARED. BURNING SMELL OF RUBBER REMAINED IN CABIN FOR A WHILE. OPERATE IAW MEL 25-10-5.  FINAL ACTION:LTV SEB PN 3042865-102 SN 11033 AT ROW 8L.  REPLACED AND OPS TESTED SERVICEABLE IAW AMM 44-20-28.  OPERATOR MX CONTROL CONTACTED AND THEY HAVE INDICATED THAT ALL SEB`S PERTAINING TO SIL-0056 HAVE BEEN REPLACED AND LTV SYS IS OK TO RETURN TO SERVICE.  MEL CLEARED AND PLACARD REMOVED.  LTV REPORTS THAT CAPACITORS AT FAULT AND HAVE TAKEN ACTION TO IDENTIFY AFFECTED SEB UNITS FOR REMOVAL. OPERATOR CONSIDERS SDR CLOSED.
